# SDR AALA201910099022

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 73,899 hours, 9,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W32941
- Condition: Corroded
- Location: Bs 877-982
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAITENANCE: CRACKED CABIN SEAT TRACK BETWEEN BS 877 AND BS 982 AT LBL 74. REPAIRED SEAT TRACK PER SRM 53-00-52-2R REPAIR 3.
